# SDR SWAA2025031003010

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 35,311 hours, 17,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.  <[01] REMOVED AND REPLACED BATTERIES IN AFT MEGAPHONE REFERENCING AMM 25-64-00. OPS CHECK GOOD.
